# SDR SWI2024F00091

- Difficulty date: November 12, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 347
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FS347.25 AFT FORMER HAS OVERSIZED HOLES DUE TO OLD PREVIOUS REPAIR. REQUIRES REPLACEMENT   (C-CHECK RO 1/30/2024)   REMOVED PAX DOOR AFT ANGLE SUPPORT TO FOM IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 AND  INSTALLED AFT ANGLE SUPPORT TO NEW PAX DOOR AFT FORMER FS347.25 REF DWG 601R31702 REV. N AND CRJ 700 SRM 51-42-06-001-001-A01, COMPLIED WITH 51-900-1002-SKY , LEAK CHECK GOOD. PART FOR PART, NO WEIGHT CHANGE.
